Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having problem of acidity and stomach pain.

I am 35yrs old female having 2 sons 4yrs and 5 yrs, staying withg my husband, In last 4 yrs I had 4 abortions and in my last abortion few days back i.e on 25th Dec 08 I am feeling very weak and nosty feeling with frequently problems of Acidity and stomoch pain, I can't even do my regularly activities also I am having my depression tablets from last 9 months serta 100, Zicam 25 and beta cap. I was taking contraceptive pills which was not suited as it caused obesity and harmone imbalance. I am living in joint family. Pl. suggest me what should i do. ?
Asked On : Mon, 18 Jan 2010
Answers:  1 Views:  1460
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
  User's Response
You need to be managed by team of specialists including Obstetrician, Psychiatrist and General Physician. You should be considerable evaluated finally find out the cause of the problems. Depending on the cause the General Physician may refer you to Endocrinologist and Gastroenterologist.
Answered: Mon, 25 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor